Viagra users may also be Hard of Hearing

Men who take Viagra could be at an increased risk for long term hearing loss. Men over 40 who take PDE-5i medications, which include Viagra, Cialis and Levitra may be twice as likely to report hearing loss as were men who had not used the drugs.

Viagra may cause sudden hearing loss. Say what? Funny video from Jimmy Kimmell.

2 Comments

Filed under alternative media, citizen journalism, Health, news by photos, News by Photos vBlog

2 responses to “Viagra users may also be Hard of Hearing

  1. Woody

    viagra call center, i’m calling because it’s been more than four hours

  2. Say What

    i can’t hear a word you’re saying LMAO

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s